advertisement
Question
Posted by: questions | 2008/10/07

too many questions!!

Hi, I have a few questions, 1 - What exactly is " thrush"  and what are the symptoms? I feel really stupid for asking this, but i have never been sure? 2 - I used to use triphasil as a contraceptive and then stopped for personal reasons about 7 months ago, I now want to start using the pill again and was given biphasal by the sister at the pharmacy since they were out of triphasil. what are the main differences between the 2 in terms of side effects? 3 - I am concerned about weight gain, should I expect this to be a problem with the biphasal, what other side affects are common with biphasal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

1. It is a fungal infections characterised by a thick white itchy discharge.
2. The side effects would nto be very differnt.
3. If you had no symptoms with Triphasil, it probably won';t be much different with Biphasil, though side effects vary from person to person.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement